Doubling properties of A<inf>∞</inf>

María José González, Artur Nicolau

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

We present a new characterization of A∞ weights in terms of Carleson measures that involve the doubling properties of the weight. We prove that a doubling weight ω belongs to A∞ if and only, if |1 - ω(lz+/ω(lz-|2 dxdy/y is a Carleson measure in ℝ2+, where z = x + iy, and Iz+, Iz- denote the right and left half of the interval Iz = (x - y, x + y). A similar result holds in ℝn, n > 1.
Original languageEnglish
Pages (from-to)613-618
JournalJournal of Fourier Analysis and Applications
Volume8
DOIs
Publication statusPublished - 1 Jan 2002

Keywords

  • A weights ∞
  • Carleson measures
  • Doubling condition

Fingerprint Dive into the research topics of 'Doubling properties of A<inf>∞</inf>'. Together they form a unique fingerprint.

Cite this